The Annals of Mathematical Statistics

On the Problem of Confidence Intervals

J. Neyman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 6, Number 3 (1935), 111-116.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732585

Digital Object Identifier
doi:10.1214/aoms/1177732585

Zentralblatt MATH identifier
0012.36303

JSTOR
links.jstor.org

Citation

Neyman, J. On the Problem of Confidence Intervals. Ann. Math. Statist. 6 (1935), no. 3, 111--116. doi:10.1214/aoms/1177732585. https://projecteuclid.org/euclid.aoms/1177732585.


Export citation